Sun Exposure

Sun rays contain ultraviolet (UV) light, which is a form of radiation. Too much sun exposure results in sunburn, damage to the skin cells, and accelerate aging. It also results in skin cancer, skin spots, wrinkles, and fine lines.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Based on my CBC report, please suggest a further course of action.

Query: Hi doctor, I am 50 years old. I am getting muscle pain in legs if I walk a long distance. Also, I am an asthma patient and currently on Theo Asthalin forte tablet and inhaler. Today, I had a complete blood checkup. In the report, the following are highlighted. Total bilirubin count 1.31, red cell di...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query and attached report (attachment removed to protect patient identity), my opinion is as follows: Your vitamin B12 level is mildly low, which has resulted in early changes in RBC (red blood cell) size. In vitamin B12 deficiency, macrocytes are seen or MC...  Read Full »

Why do I have itching on sun exposure?

Query: Hello doctor, I noticed that if I get under the sun in less than 30 seconds my body begins to itch and this did not happen during winter. I also have the same feeling when I am trying to exercise my body or when I feel a little hot. It begins to burn, after about 3 minutes body begins to itch, it s...  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello, Welcome to icliniq.com. 1. From your history about the concern, it seems like you have a mild condition of cholinergic urticaria along with photo-sensitivity. Cholinergic urticaria is nothing but developing itching or in some cases itchy bumps when there is a rise in body temperature. 2. ...  Read Full »

Please suggest ways to improve serum iron levels.

Query: Hi doctor, I am a 35 year old female. I have been experiencing a rigorous hair fall. I am also feeling tired and dizzy. My skin and hair has become very rough and dry. Also the blood loss during periods is excessive. I got my blood tests done six months back and my serum iron was 36. My doctor had ...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query and reports (attachment removed to protect patient identity), my opinion is as follows: Serum iron has improved and is almost near normal. The body is using up iron to prepare RBC (red blood cell) and in other activities. Hence, improvement of serum i...  Read Full »

Can Adderall tablets cause allergy?

Query: Hi doctor, I am a 22 year old male. My weight is 180 lbs and height is 5'10". I was prescribed a generic brand of Adderall 20 mg about a year ago. It truly has improved my lifestyle. Up until about two months ago everything was fine. I noticed that on the left side of my neck became red randomly. I...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your concern and I appreciate your effort for a detailed and meticulous history. Since you are on tablet Adderall 20 mg, which is Amphetamine, it can cause photoallergic cutaneous side effects. It is true that initially for a few months you have no such kind o...  Read Full »

Why do I get yearly itchy outbreaks?

Query: Hello doctor, I have been suffering from this problem for a few years and every year it seems to be worsening than the previous one. I am overweight and by working hard I have lost about 15 pounds. I got yearly rash outbreaks on arms, especially forearms. I have diabetes and taking many medications,...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. It looks like (attachment removed to protect patient identity) polymorphic light eruptions, may be allergic contact dermatitis. You can use full sleeve cotton shirts to cover the photo exposed area. You need absolute sun protection, good quality broad spectrum ph...  Read Full »

My skin itches and hurts during workouts. Please help.

Query: Hello doctor, My skin hurts and itches during the workout and also it gets hurt when I am out in the sun. When my body temperature is high, my skin starts to hurt and itch. After my body cools and heart rate gets stable, the itching and hurt stops. Especially in my face, chest and back, but I do no...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. With your given history, it seems that you have developed photoallergic reactions due to chronic use of Doxycycline almost for two years. May be possibly you have acne rosacea as there is frequent flushing, redness and small lumpy red spots developed along with tiny blo...  Read Full »

What could be the red, itchy butterfly rash on face other than rosacea?

Query: Hi doctor, I am 39 years old. I have a very bad red, itchy, weeping, scaly butterfly rash on my face which my doctor says is Rosacea. But it has responded to no treatments except steroid cream so far. I also have excessive watering, itching, and swelling of my eyes (ocular rosacea). Not sure if th...  Read Full »


Dr. Gauri Kshirsagar

Dermatologist

Answer: Hi, Welcome to icliniq.com. From the photos (attachment removed to protect patient identity) it looks like rosacea. However, the possibility of lupus and allergies to sun exposure can not be ruled out. You should check out for lupus. Steroids are not given in rosacea, as initially, it may give a ...  Read Full »

What causes a white patch with rashes on the skin?

Query: Hi doctor, I got some white patch with rashes. I feel it sometime itchy. It is the same for last two weeks neither increasing nor decreasing. Applied face cream and cow ghee. I have attached the photos for your reference.  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com. I have gone through the information provided. It most likely appears to be sunburn as seen in the photograph (attachment removed to protect patient identity). You could apply DesOwen (Desonide) mild potent steroid cream twice a day for five days. Along with...  Read Full »

Why do I have red spots on the back of my hands?

Query: Hi doctor, There are red spots on the back of my hands, close to the thumbs. I do not feel any itching, pain or any other unusual conditions. It is just redness. It is present under the skin and looks like bruising. I do not know if it is caused by sun exposure or something else. I first noticed it ...  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have examined your photographs (attachments removed to protect patient identity) and your history details. From deeper observation, this seems to have been due to coming in contact with some irritant substance which in the presence of ultraviolet radiation from s...  Read Full »

The skin-colored bumps are getting darker. Why?

Query: Hi doctor, I got skin color bumps all over my body which are getting darker after going away. I have attached the photos. Please help.  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have examined the pictures (attachments removed to protect patient identity) and noted your details. The description matches closely that of superficial folliculitis which is a low grade bacterial infection of the hair follicles and is recurrent in nature. For som...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.